Depression Symptoms & Help : Depression Caused by OxyContin Use


OxyContin is an analgesic that has a prolonged release effect, so many people experience depression when they begin to withdraw from the medication. Discover why it is important to withdraw from medications with the supervision of a doctor with the help of a licensed psychotherapist and mental health counselor in this free video on depression.

Expert: David Thomas
Contact: www.WTGTampa.com
Bio: Dr. David Thomas has been certified as a licensed counselor in mental health in the state of Florida since 1986 and on the National Board of Certified Counselors since 1987.
Filmmaker: Christopher Rokosz

Video credits to ehowhealth YouTube channel





  • Your reaction?
    Angry Angry
    0
    Angry
    Lol Lol
    0
    Lol
    Love It! Love It!
    0
    Love It!
    Nice Nice
    0
    Nice
    Now I Know Now I Know
    0
    Now I Know
    Sad Sad
    0
    Sad
    Surprised Surprised
    0
    Surprised
    Wow! Wow!
    0
    Wow!
    WTF WTF
    0
    WTF

    Depression Symptoms & Help : Depression Caused by OxyContin Use

    Comments 1

    1. Good and informative vid. Thanks for posting this. I'm a few weeks into the "weaning off" (Oxycontin) right now and the physical aches and panic feelings seem to cause some depression. Also, you have a feeling of "mourning" because the drug will no longer be there when you (think) you need it. May God bless and help all addicts…

    Comments are closed.

    log in

    reset password

    Back to
    log in